# SDR CALA0300441

- Difficulty date: May 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 51,869 hours, 27,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD SIDE, TWO EACH CENTER CHANNEL STIFFENERS CORRODED ON BOTH SIDES AT STA 1016.  A STIFFENER REPAIR WAS INSTALLED IAW DRAWING 65C28106-1.
